Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can vaccines like Hepatitis A and tetanus shots delay menstruation ?

Hello, I m travelling to Mexico and received the recommended shots (Hep A and a mixture of 3 vaccines including tetanus ) a few weeks ago. It was right before my period was due and it has been late since. I m 28 years old, not on the pill, but use condoms every-time. I had experienced slight irregularities in my period before, but never more than a week. Could the vaccines cause this delay in my menstrual cycle?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Homeopath 's  Response
Normally no vaccines cause delay in period as periods are regulated by hormones & vaccines are preventive medicines or dead virus of the same disease which trigger immunity of our body so as such there is no relation.Still if you are sexually active you please do pregnancy test & if negative you can take pills prescribed by a doctor to regularise it .Also excitement & mental stress play an important role in periods.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor